Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

A ratio inequality for nonnegative martingales and their differential subordinates

dc.abstract.en. We prove a sharp inequality for the ratio of the maximal functions of nonnegative martingales and their dierential subordinates. An application in the theory of weighted inequalities is given
dc.affiliationUniwersytet Warszawski
dc.contributor.authorOsękowski, Adam
dc.date.accessioned2024-01-24T18:06:22Z
dc.date.available2024-01-24T18:06:22Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number0
dc.description.volume25
dc.identifier.doi10.1214/20-ECP301
dc.identifier.issn1083-589X
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/101819
dc.identifier.weblinkhttps://projecteuclid.org/download/pdfview_1/euclid.ecp/1582945214
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofElectronic Communications in Probability
dc.relation.pages21:1-12
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.subject.enmartingale
dc.subject.enBurkholder's method
dc.subject.enbest constant
dc.titleA ratio inequality for nonnegative martingales and their differential subordinates
dc.typeJournalArticle
dspace.entity.typePublication